MathSciNet Relay Station
MathSciNet bibliographic data
MR1704676 12F10 (11R32 16W30)
Carnahan, Scott; Childs, Lindsay Counting Hopf Galois structures on non-abelian Galois field extensions. J. Algebra 218 (1999), no. 1, 81–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement